| Model Number |
MMT-722RNAB |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/18/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that the insulin pump alarmed compromised force sensor system.The customer¿s blood glucose level was 130 mg/dl.Customer advised during seating the force sensor did not detect the reservoir.Customer also reported that the insulin was squirting out during manual prime process.Customer advised the drive support cap was flush.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.